# SDR UALA2012091305159

- Difficulty date: September 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 45,267 hours, 9,842 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S RADIO TUNING PNL "HF-AM" LIGHT STUCK ON, "VHF-L" & "VHF-R" BUTTON LIGHTS DO NOT ILLUMINATE WHEN SELECTED.  TRIED SWAPPING PNLS AND RESET AIMS CPM-COMM, NO HELP.  RESEATED CONN, OPS-CHECKED NORMAL.
